# SDR EISA96117

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORGING AT STA 740 RT, BETWEEN STR 18R AND STR 19R, HAS CRACK EMANATING FROM PREVIOUS STOP DRILL HOLES.  INSTALLED REPAIR PER SRM'S 51-30-2, 51-10-04, SB 53-0062 AND BOEING DRAWING 65C 15314.
